# SDR IPXA2024011019213

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,760 hours, 16,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER CARGO DOOR CUT OUT, AFT EDGE SKIN PREVIOUS BLENDOUT DAMAGE. BLENDED OUT DAMAGE TO PREVIOUS CUTOUT, NEW DIMENSIONS ARE 10.00 INCH VERTICAL X .350 DEEP. APPLIED PRIMER AND PAINT AS REQ. REF. SRM 53-00-15-2R-8 REPAIR 8 AND AMM 51-22-00.
